Damping Problem for a Neutral Control System with Delay

Abstract: A linear control system described by a system of differential-difference equations of neutral type with several delays and variable matrix coefficients is considered. The relationship between the variational problem for a nonlocal functional describing the multidimensional control system with delays and the corresponding boundary value problem for the system of differential-difference equations is established. The existence and uniqueness of a generalized solution to this boundary value problem are proved. © 2020, Pleiades Publishing, Ltd.

Number of issue
1
Language
English
Pages
68-70
Status
Published
Volume
101
Year
2020
Organizations
  • 1 Nikolskii Mathematical Institute of Peoples Friendship University of Russia, Moscow, 117198, Russian Federation
Keywords
control system with delay; differential-difference equations; generalized solutions
Date of creation
02.11.2020
Date of change
02.11.2020
Short link
https://repository.rudn.ru/en/records/article/record/65067/
Share

Other records